# SDR UALA2013050303120

- Difficulty date: May 2, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 71,427 hours, 9,970 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 654W00382
- Part serial: 112
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIMARY FLAPS FAILED.  FAULT CODE 27-20371, REF 27-51 TASK 801.  REPLACED NR 1 FSEU PER MM 27-51-01.  PERFORMED TRAILING EDGE FLAP SYSTEM OPS TESTED AND RAN FLAPS TO FULL. MESSAGE DID NOT RETURN.
